# SDR SWAA2014100732705

- Difficulty date: August 15, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-7BD
- Aircraft serial: 32667
- Aircraft time: 32,155 hours, 14,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FITTING CORRODED AT BS 312 LBL 55.  R & R FITTING IAW SRM.
